# SDR UALA2013052103501

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 63,087 hours, 23,946 cycles
- Engine: Iae V2527A5
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Missing
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE LEAK AROUND 22A EXIT WINDOW.  DEBRIEFED CABIN CREW AND FLIGHT CREW, FLIGHT CREW REPORTED NO PRESSURIZATION LOSS, CABIN CREW STATED THERE WAS NO AIR NOISE (LEAK) BUT A SLIGHT HUM.  REMOVED HATCH AT SEAT 21A. ACCOMPLISHED VISUAL INSPECTION NO DEFECTS NOTED, CLEAN AND LUBE SEAL PRECAUTIONARY, REINSTALLED HATCH REF AMM 52-21-11-000-001-A.  FOUND PANEL 191BT FWD UPPER 101062 CORNER 1" OF SEAL MISSING. TAPED AREA IAW AMM MT53-004.  DL1468 CREATED TO MONITOR.  VISUAL INSP NO DEFECTS NOTED.
